BibTeX record journals/nla/GanderN00

download as .bib file

@article{DBLP:journals/nla/GanderN00,
  author       = {Martin J. Gander and
                  Fr{\'{e}}d{\'{e}}ric Nataf},
  title        = {{AILU:} a preconditioner based on the analytic factorization of the
                  elliptic operator},
  journal      = {Numer. Linear Algebra Appl.},
  volume       = {7},
  number       = {7-8},
  pages        = {505--526},
  year         = {2000},
  url          = {https://doi.org/10.1002/1099-1506(200010/12)7:7/8\<505::AID-NLA210\>3.0.CO;2-Z},
  doi          = {10.1002/1099-1506(200010/12)7:7/8\<505::AID-NLA210\>3.0.CO;2-Z},
  timestamp    = {Mon, 03 Mar 2025 22:19:56 +0100},
  biburl       = {https://dblp.org/rec/journals/nla/GanderN00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}